# SDR HALA2022080200245

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 35,951 hours, 5,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 3L DOOR EMERGENCY LIGHT COVER LOOSE. CORRECTIVE ACTION: SECURED 3L DOOR EMERGENCY LIGHT COVER. (9331560)
